Mirror operated in collaboration with local support

Number Theory

Authors and titles for recent submissions

[ total of 75 entries: 1-25 | 26-50 | 51-75 ]
[ showing 25 entries per page: fewer | more | all ]

Thu, 21 May 2020

[1]  arXiv:2005.10188 [pdf, ps, other]
Title: A Density of Ramified Primes
Subjects: Number Theory (math.NT)
[2]  arXiv:2005.10185 [pdf, ps, other]
Title: Ordinary primes for some varieties with extra endomorphisms
Authors: Francesc Fité
Comments: 13 pages
Subjects: Number Theory (math.NT)
[3]  arXiv:2005.10046 [pdf, other]
Title: A fast algorithm to compute the Ramanujan-Deninger gamma-function and some number-theoretic applications
Subjects: Number Theory (math.NT)
[4]  arXiv:2005.09970 [pdf, ps, other]
Title: Shafarevich-Tate groups of abelian varieties
Authors: Igor Nikolaev
Comments: 10 pages
Subjects: Number Theory (math.NT); Operator Algebras (math.OA)
[5]  arXiv:2005.09949 [pdf, ps, other]
Title: The Petersson/Kuznetsov trace formula with prescribed local ramifications
Authors: Yueke Hu
Subjects: Number Theory (math.NT)
[6]  arXiv:2005.09933 [pdf, ps, other]
Title: Extreme and periodic $L_2$ discrepancy of plane point sets
Subjects: Number Theory (math.NT)
[7]  arXiv:2005.09926 [pdf, ps, other]
Title: On the $2$-adic logarithm of units of certain totally imaginary quartic fields
Authors: Jianing Li
Comments: 5 pages
Subjects: Number Theory (math.NT)
[8]  arXiv:2005.09893 [pdf, ps, other]
Title: Asymmetric estimates and the sum-product problems
Authors: Boqing Xue
Subjects: Number Theory (math.NT)
[9]  arXiv:2005.09852 [pdf, ps, other]
Title: On a basis for Euler-Zagier double zeta functions with non-positive components
Comments: 13 pages
Subjects: Number Theory (math.NT)
[10]  arXiv:2005.09770 [pdf, ps, other]
Title: Solubility of Additive Sextic Forms over $\mathbb{Q}_2(\sqrt{-1})$ and $\mathbb{Q}_2(\sqrt{-5})$
Subjects: Number Theory (math.NT)
[11]  arXiv:2005.09710 [pdf, other]
Title: Sum of Three Cubes via Optimisation
Comments: 21 pages without the appendices. Any comments will be greatly appreciated!
Subjects: Number Theory (math.NT); Optimization and Control (math.OC); Computation (stat.CO)
[12]  arXiv:2005.09693 [pdf, other]
Title: Singularities and vanishing cycles in number theory over function fields
Authors: Will Sawin
Comments: 33 pages
Subjects: Number Theory (math.NT); Algebraic Geometry (math.AG); Algebraic Topology (math.AT)
[13]  arXiv:2005.10231 (cross-list from math.AG) [pdf, ps, other]
Title: A Topology on Points on Stacks
Comments: 31 pages
Subjects: Algebraic Geometry (math.AG); Number Theory (math.NT)
[14]  arXiv:2005.10170 (cross-list from math.RT) [pdf, ps, other]
Title: Representation of ax+b group and Dirichlet Series
Authors: Hongyu He
Comments: 14 pages, 0 figure
Subjects: Representation Theory (math.RT); Group Theory (math.GR); Number Theory (math.NT)
[15]  arXiv:2005.09799 (cross-list from math.AG) [pdf, ps, other]
Title: Dimension formula of the affine Deligne-Lusztig variety $X(μ, b)$
Authors: Xuhua He, Qingchao Yu
Comments: 15 pages
Subjects: Algebraic Geometry (math.AG); Number Theory (math.NT); Representation Theory (math.RT)
[16]  arXiv:2005.09779 (cross-list from math.CA) [pdf, ps, other]
Title: The solutions to the Wintner-Beurling problem in the class of step functions
Authors: Hui Dan, Kunyu Guo
Comments: 58 pages
Subjects: Classical Analysis and ODEs (math.CA); Complex Variables (math.CV); Number Theory (math.NT)
[17]  arXiv:2005.09690 (cross-list from math.AG) [pdf, ps, other]
Title: Invariance of the fundamental group under base change between algebraically closed fields
Authors: Aaron Landesman
Subjects: Algebraic Geometry (math.AG); Number Theory (math.NT)

Wed, 20 May 2020 (showing first 8 of 17 entries)

[18]  arXiv:2005.09590 [pdf, ps, other]
Title: $α$, $β$-expansions of the Riordan matrices of the associated subgroup
Authors: E. Burlachenko
Subjects: Number Theory (math.NT)
[19]  arXiv:2005.09543 [pdf, ps, other]
Title: On a basic mean value Theorem with explicit exponents
Authors: Matteo Ferrari
Comments: 13 pages
Subjects: Number Theory (math.NT)
[20]  arXiv:2005.09491 [pdf, ps, other]
Title: Sorting and labelling integral ideals in a number field
Subjects: Number Theory (math.NT)
[21]  arXiv:2005.09402 [pdf, ps, other]
Title: The number of irreducible polynomials over finite fields with vanishing trace and reciprocal trace
Comments: 12 pages. Comments are welcome
Subjects: Number Theory (math.NT); Cryptography and Security (cs.CR); Information Theory (cs.IT)
[22]  arXiv:2005.09307 [pdf, ps, other]
Title: On numbers satisfying Robin's inequality, properties of the next counterexample and improved specific bounds
Authors: Robert Vojak (CEREMADE)
Subjects: Number Theory (math.NT)
[23]  arXiv:2005.09300 [pdf, other]
Title: Dyadic Approximation in the Middle-Third Cantor Set
Subjects: Number Theory (math.NT); Dynamical Systems (math.DS)
[24]  arXiv:2005.09263 [pdf, ps, other]
Title: A Partition Function Connected with the Göllnitz--Gordon Identities
Journal-ref: Harmonic Analysis, Partial Differential Equations, Banach Spaces, and Operator Theory (Volume 2) Springer International, 2017, pp. 373-400
Subjects: Number Theory (math.NT)
[25]  arXiv:2005.09201 [pdf, ps, other]
Title: On a subset sums problem of Chen and Wu
Authors: Min Tang, Hongwei Xu
Subjects: Number Theory (math.NT)
[ total of 75 entries: 1-25 | 26-50 | 51-75 ]
[ showing 25 entries per page: fewer | more | all ]
Ϸ